# SDR 2014FA0000358

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: General aviation
- Aircraft: N558BF
- Make and model: Cessna 421C
- Aircraft serial: 421C0845
- Aircraft time: 5,433 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE WAS FOUND ON LT ENGINE TURBO COMPRESSOR BLADES.  THE SOURCE OF THE FOD DAMAGE WAS THE TAIL OFF FROM THE BAND CLAMP THAT HOLDS THE FILTER HOUSING ONTO THE TURBO.  THE TAIL HAD AT SOME TIME SINCE LAST ANNUAL BROKEN OFF AND WAS SUCKED THROUGH THE GAP FOR THE ALTERNATE AIR SOURCE.
